







๐ฅ Beat the cold, own your dayโwithout missing a beat!
Amazon Basic Care Daytime Cold & Flu Liquid delivers maximum strength, non-drowsy relief from common cold and flu symptoms including headache, fever, sore throat, nasal congestion, and cough. Featuring clinically proven active ingredientsโacetaminophen 325mg, dextromethorphan HBr 10mg, and phenylephrine HCl 5mgโthis 12 fl oz orange-flavored liquid is gluten, alcohol, and antihistamine free, suitable for adults and children 6 years and older. Trusted by thousands with a 4.7-star rating, itโs your affordable, effective daytime defense against cold and flu discomfort.


















| ASIN | B07JKZBL1F |
| Active Ingredients | Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Phenylephrine HCl 5 mg |
| Additional Features | Non-Drowsy |
| Age Range Description | Adult |
| Best Sellers Rank | #7,961 in Health & Household ( See Top 100 in Health & Household ) #56 in Cold & Flu Medicine |
| Brand | Amazon Basic Care |
| Brand Name | Amazon Basic Care |
| Container Type | Bottle |
| Customer Reviews | 4.7 out of 5 stars 3,039 Reviews |
| Flavor | Original |
| Global Trade Identification Number | 00370030145188 |
| Item Dimensions | 2.5 x 2.5 x 7.25 inches |
| Item Form | Liquid |
| Item Weight | 16 ounces |
| Item dimensions L x W x H | 2.5 x 2.5 x 7.25 inches |
| Manufacturer | Amazon.com Services, LLC. |
| Model Name | Amazon Basic Care Daytime Cold & Flu Liquid; Cold Care for Daytime Cold and Flu, 12 Fluid Ounces |
| Number of Items | 1 |
| Package Type Name | Bottle |
| Product Benefits | Fever, Headache Relief, Minor Aches and Pains, Nasal Congestion and Cough, Sore throat |
| Specific Uses For Product | Cold |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Whole Body |
| UPC | 370030145188 195515119603 |
| Unit Count | 12 Fluid Ounces |
S**S
Great price for product!
Great price and works well!
D**D
Worked Great When I Was Sick
This Amazon Basic Care Daytime Cold & Flu Liquid worked great while I was sick. It helped relieve my symptoms and made it easier to get through the day without feeling completely miserable. The orange flavor was manageable, and it was easy to take when I wasnโt feeling well. It did what I needed it to do and helped me stay functional while recovering.
R**.
Good enough
This cough syrup is great it works almost as well as the name brand DayQuil. This is great to use when you have the cold or flu. However it does make me a bit drowsy. Please be aware and cautious that this may be a side affect.
P**M
Controls the cough
The product does help. It keeps the cough in check and eliminates it within a few days.
D**E
Read me
Way better than DayQuil brand And way cheaper!!
A**R
Great value
Great product
A**.
Dayquils Equal
Works just as well as Dayquil but nowhere near the price. I buy this stuff in bulk.
C**S
Yes yes yes
Best meds when feeling under the weather and it comes to your door. I ordered it the night before and got it before u ran out. Same ingredients as the name brand med!!
Trustpilot
2 weeks ago
2 days ago